MathSciNet Relay Station
MathSciNet bibliographic data
MR1167172 (93g:57037) 57R52 (53A10)
Meeks, William H., III; Yau, Shing-Tung The topological uniqueness of complete minimal surfaces of finite topological type. Topology 31 (1992), no. 2, 305–316.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement